# SDR COEA2012050306901

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 30,506 hours, 33,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB08
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR: RT OUTBOARD LONGITUDINAL FLOORBEAM CRACKED AFT OF FRAME 31.  FABRICATE AND REPLACE CRACKED SECTONS IAW EO, RT O/B LONGITUDINAL FLOORBEAM AFT OF STA 14903 AT WL 2325 AND BL 317R.
